# SDR 98UAL900508

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Condition: Malfunctioned
- Location: Door 1l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DEPLOYED AFTER ARRIVAL AT GATE. *S/D* FLIGHT CREW ACCIDENTALLY DEPLOYED THE SLIDE UPON ARRIVAL.  SLIDE WAS REPLACED PER MM 40-25-62-44.
